# SDR ASAA2018021523575

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,444 hours, 12,032 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26395
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 6,200 hours, 1,858 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. VERIFIED THAT LIGHT WOULD NOT RESET WITH MASTER CAUTION RECALL THE LIGHT RESET.  TRIED PACK RESET,  NO HELP.  DURING RT P/Z TEMP CONTROL TEST TCV THIS PACK FAULTED.  FAULT WOULD NOT INITIALLY RESET.  RESET AND RETESTED TWICE LIGHT REMAINED OUT. RAN THE RT PACK AND FWD & AFT ZONE SUPPLY TEMPS WOULD NOT CHANGE,  SELECTORS POSITIONED WARM AND COLDER .  REMOVED AND REPLACED THE RT PACK TCV AND P/Z TEMP CONTROLLER. SYS CHECKED OK IAW AMM 21-51-10, PB 400, AND 21-61-20, PB 400.  BITE TESTED OK, AND PACKS OPS CHECKED OK. TEMPS CONTROLLABLE EACH ZONE.
